# SDR IPXA2024011214437

- Difficulty date: December 30, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N350UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37873
- Aircraft time: 28,920 hours, 10,356 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORMER RH WING OUTBD FXD LE NOSE SKIN, OSS 499.60 (REPLACE) I.A.W AMM 27-81-31-024-001 REV.140 REMOVED CURTAIN OF RH WING L/E FORMER ASSY, OSS 499.60. I.A.W AMM 27-81-31-424-019 REV.140 INSTALLED CURTAIN OF RH WING L/E FORMER ASSY, OSS 499.60. I.A.W AMM 27-81-31-424-019 REV.140 PERFORM INSTALLATION TEST, THE RESULT WAS SATISFACTORY. CONDITION CHECK NORMAL.
